# SDR DALA2024050905066

- Difficulty date: April 23, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-787 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LH ZEE CHANNEL HAS CORROSION FROM STA 727-787+13" LBL24 WL160. REMOVED AND REPLACED AFT CARGO LH ZEE CHANNEL FROM STA 727-787+ 13 LBL 24 WL 160 I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A7500 REV C, INSTALLED SPLICE FROM STA 807 TO 787 AND STA 727G AND 727F I.A.W B737-800 SRM 53-00-53-2R-6.
